Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JayJayBee

Accutane - Forehead Bumps

Recommended Posts

I've been on Accutane for 3 weeks at 20mg/day, pretty much clear in terms of active spots (tonnes of blackheads c. cheeks/nose). In the past couple of days I've noticed the strangest change in my skin texture, particularly on my forehead, like tiny little bumps in the skin. I don't believe they're comedones, because they're absolutely tiny, but the textural change is noticeable.

I'm not convinced this is a breakout, because it's my forehead as a whole and I've never really had spots there before. Does anyone know what this could be?

EDIT: Thinking about it, could it be minor sunburn? My forehead has this weird red blotchy patch..

EDIT2: Perhaps it could be heat rash, I got back to college and the showers are much hotter than they are at home..

Thanks smile.png

Edited by JayJayBee

Share this post


Link to post
Share on other sites

im getting some on my cheeks aswell on 20mg.. and my forehead too i think. i think its just stuff coming to the surface which hopefully will disappear leaving us smooth skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×